RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 1(301), Pages 191–192 (Mi umn1045)  

This article is cited in 5 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Abelian Bloch solutions of the two-dimensional Schrödinger equation

V. M. Buchstabera, V. Z. Ènol'skiib

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b G. V. Kurdyumov Institute for Metal Physics, National Academy of Sciences of Ukraine

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:1, 195–197

Bibliographic databases:

Document Type: Article
MSC: 30D45, 35J10
Received: 17.01.1995

Citation: V. M. Buchstaber, V. Z. Ènol'skii, “Abelian Bloch solutions of the two-dimensional Schrödinger equation”, Uspekhi Mat. Nauk, 50:1(301) (1995), 191–192; Russian Math. Surveys, 50:1 (1995), 195–197

Citation in format AMSBIB
\Bibitem{BucEno95}
\by V.~M.~Buchstaber, V.~Z.~\`Enol'skii
\paper Abelian Bloch solutions of the two-dimensional Schr\"odinger equation
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 1(301)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn1045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331361}
\zmath{https://zbmath.org/?q=an:0847.35091}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..195B}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 1
\pages 195--197
\crossref{https://doi.org/10.1070/RM1995v050n01ABEH001666}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TF76400006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1045
  • http://mi.mathnet.ru/eng/umn/v50/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Leikin, “On the Weierstrass cubic for hyperelliptic functions”, Russian Math. Surveys, 50:6 (1995), 1278–1279  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A Recursive Family of Differential Polynomials Generated by the Sylvester Identity and Addition Theorems for Hyperelliptic Kleinian Functions”, Funct. Anal. Appl., 31:4 (1997), 240–251  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. M. Buchstaber, J. C. Eilbeck, V. Z. Enolskii, D. V. Leykin, M. Salerno, “Multidimensional Schrödinger equations with Abelian potentials”, J Math Phys (N Y ), 43:6 (2002), 2858  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. E. Yu. Bunkova, V. M. Buchstaber, “Heat Equations and Families of Two-Dimensional Sigma Functions”, Proc. Steklov Inst. Math., 266 (2009), 1–28  mathnet  crossref  mathscinet  zmath  isi  elib
    6. Buchstaber V.M., “Heat Equations and Sigma Functions”, Geometric Methods in Physics, AIP Conference Proceedings, 1191, 2009, 46–58  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:241
    Full text:98
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018